Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 245326, 18 pages
http://dx.doi.org/10.1155/2011/245326
Research Article

The Dimensional Fluxes of the Hypercylindrical Function

1Technical Faculty M. Pupin, University of Novi Sad, Zrenjanin, Serbia
2Technical High School, 34000 Kragujevac, Serbia

Received 27 January 2011; Accepted 29 March 2011

Academic Editor: Narcisa C. Apreutesei

Copyright © 2011 Dusko Letic and Branko Davidovic. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present the results of the theoretical researches of some characteristics of the generalized hyperspherical function with two degrees as independent dimensions. Primarily are given the answers on the quantification of the dimensional potentials (fluxes) of this function in the domain of the integer natural numbers. Beside them, we have got the solutions for some continual fluxes of the contour hypercylindrical (HY) functions on the basis. The symbolical evaluation and numerical verification of the series values and integrals are realized through the program packages Mathcad Professional and Mathematica.